# SDR SWAA2020100620397

- Difficulty date: September 14, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255; RBL 4-LBL 14; WL 207.54.  THE DAMAGE IS REPAIRED, PER EA 1-A53-33179 REV 1 WITH A CONCURRENT REPAIR NOTED IN EA 20-153-01899 REV IR NRC U251986 AND ER 20-03288 REV IR.
